# SDR BSY2003F00024

- Difficulty date: September 3, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N140S
- Make and model: Beech 58
- Aircraft serial: TH1155
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tube
- Part number: 9696001175
- Condition: Broken
- Location: Prop Gov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOST OIL PRESSURE, PILOT FEATHERED ENGINE AND SHUT IT DOWN.  FOUND UNFEATHERING LINE BROKEN AT FLAIR AT PROP GOV.  REMOVED AND REPLACE LINE.  OPS CHECKS GOOD.  SERVICES WITH OIL GROUND RAN FOR 1 HR.  REMOVED FILTER NOTHING FOUND IN FILTER.  OK FOR SERVICE.
